# SDR DALA2019090505179

- Difficulty date: September 4, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N824DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31935
- Aircraft time: 18,321 hours, 6,806 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3824 GIRT BAR AT 1 RIGHT LOOSE . CORRECTIVE ACTION: SECURED GIRT BAR AS REQUIRED PER AMM52-12. (5626612).
